# SDR FDEA202006301388

- Difficulty date: June 30, 2020
- Submitted: June 30, 2020
- Operation: Air carrier
- Aircraft: N605FE
- Make and model: Doug MD-11F
- Aircraft serial: 48514
- Aircraft time: 85,360 hours, 20,708 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: AGA7087512
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN, UPON REMOVAL OF FLOOR PANEL FOR ACCESS FOUND FLOOR SUPPORT CORROSION AT STATION 1887 - STATION 2007, X = - 25.  CORROSION EVALUATED, FOUND EXFOLIATED AND EXCEEDED LIMIT AS PER SRM 53-00-00-2R FIGURE 206 ALLOWABLE DAMAGE.  CORRODED FLOOR SUPPORT AT STATION 1887 TO STATION 2007 X = - 25 REMOVED AND REPLACED AS PER SRM 51-31-01-0G.  FLOOR SUPPORT FABRICATED BY MACHINING AS PER DRAWING AGA 7087 REVISION M.  REPAIR CLASSIFIED AS MAJOR PER GMM 6-2- 100.
